Ghent University Academic Bibliography

Advanced

The structure of full polarized embeddings of symplectic and Hermitian dual polar spaces

E CARDINALI and Bart De Bruyn UGent (2008) ADVANCES IN GEOMETRY. 8(1). p.111-137
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
ADVANCES IN GEOMETRY
Adv. Geom.
volume
8
issue
1
pages
111-137 pages
Web of Science type
Article
Web of Science id
000254045900008
JCR category
MATHEMATICS
JCR impact factor
0.324 (2008)
JCR rank
192/214 (2008)
JCR quartile
4 (2008)
ISSN
1615-715X
language
English
UGent publication?
yes
classification
A1
id
397899
handle
http://hdl.handle.net/1854/LU-397899
date created
2008-05-02 23:55:00
date last changed
2008-05-05 12:13:41
@article{397899,
  author       = {CARDINALI, E and De Bruyn, Bart},
  issn         = {1615-715X},
  journal      = {ADVANCES IN GEOMETRY},
  language     = {eng},
  number       = {1},
  pages        = {111--137},
  title        = {The structure of full polarized embeddings of symplectic and Hermitian dual polar spaces},
  volume       = {8},
  year         = {2008},
}

Chicago
CARDINALI, E, and Bart De Bruyn. 2008. “The Structure of Full Polarized Embeddings of Symplectic and Hermitian Dual Polar Spaces.” Advances in Geometry 8 (1): 111–137.
APA
CARDINALI, E., & De Bruyn, B. (2008). The structure of full polarized embeddings of symplectic and Hermitian dual polar spaces. ADVANCES IN GEOMETRY, 8(1), 111–137.
Vancouver
1.
CARDINALI E, De Bruyn B. The structure of full polarized embeddings of symplectic and Hermitian dual polar spaces. ADVANCES IN GEOMETRY. 2008;8(1):111–37.
MLA
CARDINALI, E, and Bart De Bruyn. “The Structure of Full Polarized Embeddings of Symplectic and Hermitian Dual Polar Spaces.” ADVANCES IN GEOMETRY 8.1 (2008): 111–137. Print.